# SDR SWIA200616946

- Difficulty date: July 8, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 17,696 hours, 26,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATERAL FLOOR SUPPORTS (2) AT FRAME 16, RIGHT SIDE, CORRODED ON TOP SIDE BEYOND LIMITS, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED LATERAL FLOOR SUPPORTS (2) AT FLOOR LINE OF FRAME 16, RIGHT SIDE PER SRM 51-40-02.
